# SDR ASAA2014010112298

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,976 hours, 7,791 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Inoperative
- Location: R1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD RT WINDOW HEAT OVERHEAT LIGHT WILL NOT EXTINGUISH AFTER COOL DOWN.  ACFT GROUNDED.  FOUND THE R1 WINDOW WINDOW HEAT SENSOR INOPERATIVE.  SWAPPED TO SPARE SENSOR IAW FIM 30-41, TASK 812, WINDOW HEAT.  OPS TEST GOOD IAW AMM 30-41-00-710-801.  
 WINDOW HEAT GROUND VERIFICATION CHECKS GOOD.
